# SDR AALA202110283637

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 4,486 hours, 1,231 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR IS STUCK AND WON'T OPEN OR CLOSE. RELEASED HOLD OPEN LATCH ON UPPER DOOR TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
